# SDR VNAA2016011800019

- Difficulty date: January 18, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 245 hours, 231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LIGHTED EXIT SIGN ON FIRST CLASS DIVIDER, RT SIDE INOPERATOR.  MAINTENANCE INSPECTED, RESOLDERED WIRE ON RT EMERGENCY EXIT SIGN AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
